Electron. J. Diff. Eqns., Vol. 2000(2000), No. 49, pp. 1-9.

Positive solutions of a boundary-value problem for second order ordinary differential equations

G. L. Karakostas & P. Ch. Tsamatos

The existence of positive solutions of a two-point boundary value problem for a second order differential equation is investigated. By using indices of convergence of the nonlinearities at zero and at positive infinity, we providea priori upper and lower bounds for the slope of the solutions are also provided.

Submitted February 16, 2000. Published June 23, 2000.
Math Subject Classifications: 34K10.
Key Words: Positive solutions, Nonlinear boundary-value problems.

Show me the PDF file (115K), TEX file, and other files for this article.

G. L. Karakostas
Department of Mathematics
University of Ioannina,
451 10 Ioannina, Greece
email: gkarako@cc.uoi.gr
P. Ch. Tsamatos
Department of Mathematics
University of Ioannina
451 10 Ioannina, Greece
email: ptsamato@cc.uoi.gr

Return to the EJDE web page